# SDR EE4Y201202090051

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: D3221009220000
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR LINKAGE AT HALF CLAMP AREA,  BEARING CORRODED.  REPLACED NLG DOOR LINKAGE AT HALF CLAMPS AND BEARING IAW AMM 32-22-17-400-001-A PARA 4C AND AMM  32-22-17-000-001-A PARA 4A(13),(15).
